# SDR IPXA2024013011803

- Difficulty date: January 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HOLE ON FRAME 40 RH UPPER TENSION BOLT HAS DAMAGE AT THE BACK OF THE HOLE. ROTO PERFORMED ON FRAME 40 RH UPPER TOP HOLE WITH DAMAGE. NO DEFECTS FOUND IAW 51-10-01. T96525 T91779. WOR COMPLETED ON EO MXP-571039-01-1-138-JIC
